# SDR IPXA11563987

- Difficulty date: December 29, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Engine: Rroyce RB211535E4
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Module
- Condition: Leaking
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

BOTH FLAP POINTER ARE ON .5 WITH FLAP LEVER IN UP POSITION L/E SLAT DISAGREE DISPLAYED.  DISAGREE MSG TEMPORARILY WENT OUT WITH SELECTION OF L/E ALT SWITCH BUT RETURNED.  T/S C/O IAW FIM 27-51-00, FIG 104, A SHT 1. BITE TEST ON FSEU NR1, NO FAULTS SHOWN.  ROTARY POS 6,7,8,9,10 ON LT WING AND 11,12,13 ON RT WING FOUND TRIPPED.  RESET ALL, STILL NO FAULTS.  FOUND SOLENOID VALVE AT FLAP/SLAT DERESS MODULE VERY HOT & LEAKING.  R & R FLAP/SLAT DEPRESS MOD IAW AMM 27-51-29-2. PERFORMED OPS OF L/E SLATS, NO FAULT NOTED.
